Alert archive / Idaho / Flood Watches in 2011

Flood Watch 2, NWS Spokane, WA

April 1, 20116 counties in Idaho

NWS Spokane, WA issued this flood watch at Apr 1, 2011, 2:33 PM PDT for 6 counties in Idaho. It took effect at Apr 2, 2011, 12:00 AM PDT. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Apr 1, 2011, 2:33 PM PDT (21:33 UTC)
In effect from
Apr 2, 2011, 12:00 AM PDT
Expired
Apr 2, 2011, 5:00 PM PDT
In force
17 hr
Issued by
NWS Spokane, WA
Flood severity
None

Counties Benewah County, ID, Bonner County, ID, Boundary County, ID, Kootenai County, ID, Latah County, ID, Shoshone County, ID

The radar

The Spokane radar (KOTX), 84 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Spokane, WA (KOTX), launched 12:00Z, 9.6 hours before the alert went out and 8 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 12:00Z on 2011-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 12:00Z on 2011-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1890 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
199 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

875 
WGUS66 KOTX 012133
FFAOTX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SPOKANE WA
233 PM PDT FRI APR 1 2011

...LOCALIZED FLOODING POSSIBLE ON CREEKS AND STREAMS THROUGH
TOMORROW NIGHT IN THE IDAHO PANHANDLE... 

IDC009-017-021-055-057-079-020545-
/O.NEW.KOTX.FA.A.0002.110402T0700Z-110403T0000Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENEWAH-BONNER-BOUNDARY-KOOTENAI-LATAH-SHOSHONE-
INCLUDING THE FOLLOWING LOCATIONS...PLUMMER...TENSED...
SANDPOINT...PRIEST RIVER...COOLIN...BLANCHARD...CAREYWOOD...
CLARK FORK...BONNERS FERRY...MOYIE SPRINGS...PORTHILL...
EASTPORT...NAPLES...COEUR D'ALENE...POST FALLS...HAYDEN...
WORLEY...BAYVIEW...RATHDRUM...ATHOL...MOSCOW...POTLATCH...DEARY...
GENESEE...JULIAETTA...KENDRICK...KELLOGG...PINEHURST...OSBURN...
WALLACE...MULLAN...SMELTERVILLE...CALDER
233 PM PDT FRI APR 1 2011

...FLOOD WATCH IN EFFECT FROM MIDNIGHT PDT TONIGHT THROUGH
SATURDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A

* FLOOD WATCH FOR A PORTION OF NORTH IDAHO...INCLUDING THE 
  FOLLOWING COUNTIES...BENEWAH...BONNER...BOUNDARY...KOOTENAI... 
  LATAH AND SHOSHONE. 

* FROM MIDNIGHT PDT TONIGHT THROUGH SATURDAY AFTERNOON

* ANOTHER STORM SYSTEM IS MOVING INTO THE AREA AND WILL BRING
  ADDITIONAL RAIN TO MUCH OF THE IDAHO PANHANDLE THROUGH SATURDAY.
  MUCH OF THE PRECIPITATION WILL FALL AS RAIN BEFORE THE SNOW
  LEVELS DROP BACK DOWN ON SATURDAY NIGHT. BONNER AND BOUNDARY
  COUNTY WILL RECEIVE UP TO ONE INCH OF RAIN. KOOTENAI...
  SHOSHONE...LATAH...AND BENEWAH COUNTY WILL RECEIVE ONE HALF TO
  THREE QUARTERS INCH OF RAIN.

* THE LAST SEVERAL DAYS OF WARM TEMPERATURES AND PERSISTENT
  RAINFALL HAVE LEFT AREA SOILS SATURATED AND SMALL CREEKS AND
  STREAMS RUNNING HIGH. LANDSLIDES HAVE BEEN REPORTED IN SHOSHONE
  COUNTY ON THE COEUR D ALENE RIVER ROAD AND IN LATAH COUNTY.
  WATER IS PONDING IN LOWLANDS THROUGHOUT THE AREA...CREATING
  LOCALIZED FLOODING ISSUES. HAUSER LAKE HAS SPILLED OVER ONTO ONE
  LANE OF HAUSER LAKE ROAD BETWEEN MATHESON AND RAGGED RIDGE ROADS
  IN KOOTENAI COUNTY. THE ADDITIONAL RAINFALL MAY INCREASE
  LANDSLIDE...SMALL STREAM FLOODING...AND LOCALIZED FLOODING
  PROBLEMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN
THE WATCH AREA. YOU SHOULD MONITOR FORECASTS AND BE ALERT FOR
POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING
SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. 

DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE
ROUTES. IT TAKES ONLY A FEW INCHES OF SWIFTLY FLOWING WATER TO
CARRY VEHICLES AWAY. WHEN ENCOUNTERING FLOODED ROADS MAKE THE
SMART CHOICE...TURN AROUND...DONT DROWN.

&&

THIS INCLUDES THE FOLLOWING LOCATIONS...PLUMMER...TENSED...
SANDPOINT...PRIEST RIVER...COOLIN...BLANCHARD...CAREYWOOD...CLARK
FORK...BONNERS FERRY...MOYIE SPRINGS...PORTHILL...EASTPORT...
NAPLES...COEUR D'ALENE...POST FALLS...HAYDEN...WORLEY...BAYVIEW...
RATHDRUM...ATHOL...MOSCOW...POTLATCH...DEARY...GENESEE...
JULIAETTA...KENDRICK...KELLOGG...PINEHURST...OSBURN...WALLACE...
MULLAN...SMELTERVILLE...CALDER.

$$
3 follow-up statements
602 
WGUS66 KOTX 020444
FFAOTX

FLOOD WATCH
NATIONAL WEATHER SERVICE SPOKANE WA
944 PM PDT FRI APR 1 2011

...LOCALIZED FLOODING POSSIBLE ON CREEKS AND STREAMS THROUGH
TOMORROW NIGHT IN THE IDAHO PANHANDLE...

IDC009-017-021-055-057-079-021645-
/O.CON.KOTX.FA.A.0002.110402T0700Z-110403T0000Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENEWAH-BONNER-BOUNDARY-KOOTENAI-LATAH-SHOSHONE-
INCLUDING THE FOLLOWING LOCATIONS...PLUMMER...TENSED...
SANDPOINT...PRIEST RIVER...COOLIN...BLANCHARD...CAREYWOOD...
CLARK FORK...BONNERS FERRY...MOYIE SPRINGS...PORTHILL...
EASTPORT...NAPLES...COEUR D'ALENE...POST FALLS...HAYDEN...
WORLEY...BAYVIEW...RATHDRUM...ATHOL...MOSCOW...POTLATCH...DEARY...
GENESEE...JULIAETTA...KENDRICK...KELLOGG...PINEHURST...OSBURN...
WALLACE...MULLAN...SMELTERVILLE...CALDER
944 PM PDT FRI APR 1 2011

...FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY AFTERNOON...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF NORTH IDAHO...INCLUDING THE FOLLOWING COUNTIES... 
  BENEWAH...BONNER...BOUNDARY...KOOTENAI...LATAH AND SHOSHONE. 

* THROUGH SATURDAY AFTERNOON

* ANOTHER STORM SYSTEM IS MOVING INTO THE AREA AND WILL BRING
  ADDITIONAL RAIN TO MUCH OF THE IDAHO PANHANDLE THROUGH SATURDAY.
  MUCH OF THE PRECIPITATION WILL FALL AS RAIN BEFORE THE SNOW
  LEVELS DROP BACK DOWN ON SATURDAY NIGHT. PORTIONS OF BOUNDARY
  COUNTY WILL RECEIVE UP TO ONE INCH OF RAIN. ELEVATED AREAS OF
  BONNER...KOOTENAI...SHOSHONE...LATAH...AND BENEWAH COUNTY WILL
  RECEIVE ONE HALF TO THREE QUARTERS OF AN INCH OF RAIN.

* THE LAST SEVERAL DAYS OF WARM TEMPERATURES AND PERSISTENT 
  RAINFALL HAVE LEFT AREA SOILS SATURATED AND SMALL CREEKS AND 
  STREAMS RUNNING HIGH. LANDSLIDES HAVE BEEN REPORTED IN 
  SHOSHONE COUNTY ON THE COEUR D ALENE RIVER ROAD AND IN LATAH 
  COUNTY. WATER IS PONDING IN LOWLANDS THROUGHOUT THE AREA... 
  CREATING LOCALIZED FLOODING ISSUES. HAUSER LAKE HAS SPILLED 
  OVER ONTO ONE LANE OF HAUSER LAKE ROAD BETWEEN MATHESON AND 
  RAGGED RIDGE ROADS IN KOOTENAI COUNTY. THE ADDITIONAL RAINFALL 
  MAY INCREASE LANDSLIDE...SMALL STREAM FLOODING...AND LOCALIZED 
  FLOODING PROBLEMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN
THE WATCH AREA. YOU SHOULD MONITOR FORECASTS AND BE ALERT FOR
POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING
SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE
ROUTES. IT TAKES ONLY A FEW INCHES OF SWIFTLY FLOWING WATER TO
CARRY VEHICLES AWAY. WHEN ENCOUNTERING FLOODED ROADS MAKE THE
SMART CHOICE...TURN AROUND...DONT DROWN.

&&

THIS INCLUDES THE FOLLOWING LOCATIONS...PLUMMER...TENSED...
SANDPOINT...PRIEST RIVER...COOLIN...BLANCHARD...CAREYWOOD...CLARK
FORK...BONNERS FERRY...MOYIE SPRINGS...PORTHILL...EASTPORT...
NAPLES...COEUR D'ALENE...POST FALLS...HAYDEN...WORLEY...BAYVIEW...
RATHDRUM...ATHOL...MOSCOW...POTLATCH...DEARY...GENESEE...
JULIAETTA...KENDRICK...KELLOGG...PINEHURST...OSBURN...WALLACE...
MULLAN...SMELTERVILLE...CALDER.


$$
730 
WGUS66 KOTX 021618
FFAOTX

FLOOD WATCH
NATIONAL WEATHER SERVICE SPOKANE WA
918 AM PDT SAT APR 2 2011

...LOCALIZED FLOODING POSSIBLE ON CREEKS AND STREAMS THROUGH
TOMORROW NIGHT IN THE IDAHO PANHANDLE...

IDC009-017-021-055-057-079-030000-
/O.CON.KOTX.FA.A.0002.000000T0000Z-110403T0000Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENEWAH-BONNER-BOUNDARY-KOOTENAI-LATAH-SHOSHONE-
INCLUDING THE FOLLOWING LOCATIONS...PLUMMER...TENSED...
SANDPOINT...PRIEST RIVER...COOLIN...BLANCHARD...CAREYWOOD...
CLARK FORK...BONNERS FERRY...MOYIE SPRINGS...PORTHILL...
EASTPORT...NAPLES...COEUR D'ALENE...POST FALLS...HAYDEN...
WORLEY...BAYVIEW...RATHDRUM...ATHOL...MOSCOW...POTLATCH...DEARY...
GENESEE...JULIAETTA...KENDRICK...KELLOGG...PINEHURST...OSBURN...
WALLACE...MULLAN...SMELTERVILLE...CALDER
918 AM PDT SAT APR 2 2011

...FLOOD WATCH REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF NORTH IDAHO...INCLUDING THE FOLLOWING COUNTIES... 
  BENEWAH...BONNER...BOUNDARY...KOOTENAI...LATAH AND SHOSHONE. 

* UNTIL 5 PM PDT THIS AFTERNOON

* A WET STORM SYSTEM WILL CONTINUE TO DROP HEAVY RAINFALL AT TIMES
  THROUGH THE REST OF THIS MORNING AND INTO THE AFTERNOON HOURS.
  SNOW LEVELS ARE EXPECTED TO DROP DOWN TONIGHT WITH LOW ELEVATION
  RAINFALL LIKELY SWITCHING OVER TO SNOW BY THIS TIME. PORTIONS OF
  BOUNDARY COUNTY WILL RECEIVE UP TO ONE INCH OF STORM TOTAL
  RAINFALL FROM THIS SYSTEM. ELEVATED AREAS OF BONNER...KOOTENAI...
  SHOSHONE...LATAH...AND BENEWAH COUNTY WILL RECEIVE ONE HALF TO
  THREE QUARTERS OF AN INCH OF STORM TOTAL RAINFALL FROM THIS
  SYSTEM.

* THE LAST SEVERAL DAYS OF WARM TEMPERATURES AND PERSISTENT 
  RAINFALL HAVE LEFT AREA SOILS SATURATED AND SMALL CREEKS AND 
  STREAMS RUNNING HIGH. LANDSLIDES HAVE BEEN REPORTED IN 
  SHOSHONE COUNTY ON THE COEUR D ALENE RIVER ROAD AND IN LATAH 
  COUNTY. WATER IS PONDING IN LOWLANDS THROUGHOUT THE AREA... 
  CREATING LOCALIZED FLOODING ISSUES. HAUSER LAKE HAS SPILLED 
  OVER ONTO ONE LANE OF HAUSER LAKE ROAD BETWEEN MATHESON AND 
  RAGGED RIDGE ROADS IN KOOTENAI COUNTY. THE ADDITIONAL RAINFALL 
  MAY INCREASE LANDSLIDE...SMALL STREAM FLOODING...AND LOCALIZED 
  FLOODING PROBLEMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN
THE WATCH AREA. YOU SHOULD MONITOR FORECASTS AND BE ALERT FOR
POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING
SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE
ROUTES. IT TAKES ONLY A FEW INCHES OF SWIFTLY FLOWING WATER TO
CARRY VEHICLES AWAY. WHEN ENCOUNTERING FLOODED ROADS MAKE THE
SMART CHOICE...TURN AROUND...DONT DROWN.

&&

THIS INCLUDES THE FOLLOWING LOCATIONS...PLUMMER...TENSED...
SANDPOINT...PRIEST RIVER...COOLIN...BLANCHARD...CAREYWOOD...CLARK
FORK...BONNERS FERRY...MOYIE SPRINGS...PORTHILL...EASTPORT...
NAPLES...COEUR D'ALENE...POST FALLS...HAYDEN...WORLEY...BAYVIEW...
RATHDRUM...ATHOL...MOSCOW...POTLATCH...DEARY...GENESEE...
JULIAETTA...KENDRICK...KELLOGG...PINEHURST...OSBURN...WALLACE...
MULLAN...SMELTERVILLE...CALDER.

THIS INCLUDES THE FOLLOWING LOCATIONS...PLUMMER...TENSED...
SANDPOINT...PRIEST RIVER...COOLIN...BLANCHARD...CAREYWOOD...CLARK
FORK...BONNERS FERRY...MOYIE SPRINGS...PORTHILL...EASTPORT...
NAPLES...COEUR D'ALENE...POST FALLS...HAYDEN...WORLEY...BAYVIEW...
RATHDRUM...ATHOL...MOSCOW...POTLATCH...DEARY...GENESEE...
JULIAETTA...KENDRICK...KELLOGG...PINEHURST...OSBURN...WALLACE...
MULLAN...SMELTERVILLE...CALDER.

$$

VAN HORN
354 
WGUS66 KOTX 022343
FFAOTX

FLOOD WATCH
NATIONAL WEATHER SERVICE SPOKANE WA
443 PM PDT SAT APR 2 2011

...HEAVY RAINFALL HAS ENDED...

IDC009-017-021-055-057-079-030045-
/O.EXP.KOTX.FA.A.0002.000000T0000Z-110403T0000Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENEWAH-BONNER-BOUNDARY-KOOTENAI-LATAH-SHOSHONE-
INCLUDING THE FOLLOWING LOCATIONS...PLUMMER...TENSED...
SANDPOINT...PRIEST RIVER...COOLIN...BLANCHARD...CAREYWOOD...
CLARK FORK...BONNERS FERRY...MOYIE SPRINGS...PORTHILL...
EASTPORT...NAPLES...COEUR D'ALENE...POST FALLS...HAYDEN...
WORLEY...BAYVIEW...RATHDRUM...ATHOL...MOSCOW...POTLATCH...DEARY...
GENESEE...JULIAETTA...KENDRICK...KELLOGG...PINEHURST...OSBURN...
WALLACE...MULLAN...SMELTERVILLE...CALDER
443 PM PDT SAT APR 2 2011

...FLOOD WATCH WILL EXPIRE AT 5 PM PDT THIS AFTERNOON...

THE FLOOD WATCH FOR A PORTION OF NORTH IDAHO WILL EXPIRE AT 5 PM
PDT THIS AFTERNOON. 

SNOW LEVELS HAVE FALLEN DRASTICALLY THROUGHOUT THE IDAHO
PANHANDLE...AND PRECIPITATION HAS TURNED MUCH MORE SPOTTY.
EXCESSIVE RUNOFF CONCERNS AND SNOW MELT CONCERNS HAVE THEREFORE
CEASED. SEVERAL AREA RIVERS ARE STILL RUNNING HIGH OR IN
FLOOD...HOWEVER ADDITIONAL LARGE SCALE FLOODING AWAY FROM THESE
FEW LOCATIONS IS NOT EXPECTED AT THIS TIME.

THIS INCLUDES THE FOLLOWING LOCATIONS...PLUMMER...TENSED...
SANDPOINT...PRIEST RIVER...COOLIN...BLANCHARD...CAREYWOOD...CLARK
FORK...BONNERS FERRY...MOYIE SPRINGS...PORTHILL...EASTPORT...
NAPLES...COEUR D'ALENE...POST FALLS...HAYDEN...WORLEY...BAYVIEW...
RATHDRUM...ATHOL...MOSCOW...POTLATCH...DEARY...GENESEE...
JULIAETTA...KENDRICK...KELLOGG...PINEHURST...OSBURN...WALLACE...
MULLAN...SMELTERVILLE...CALDER.

$$

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this flood watch went out at Apr 1, 10:33 AM PDT, 4 hours earlier.

Area forecast discussion, Apr 1, 10:33 AM PDT, 4 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
1033 AM PDT FRI APR 1 2011

.SYNOPSIS...
THE NEXT STORM SYSTEM WILL BRING HIGH MOUNTAIN SNOW AND MODERATE
TO HEAVY RAIN TO MUCH THE IDAHO PANHANDLE AND EASTERN PORTIONS OF
WASHINGTON. SNOW LEVELS WILL DROP RAPIDLY SATURDAY NIGHT INTO
SUNDAY MORNING WITH VALLEY SNOWFALL POSSIBLE AS THE SYSTEM
EXITS...OVER THE IDAHO PANHANDLE. ANOTHER STORM SYSTEM WILL BRING
MORE MOUNTAIN SNOW AND VALLEY RAIN TO THE REGION ON TUESDAY AND
WEDNESDAY.

&&

.DISCUSSION...
SATELLITE SHOWS A MOIST PRECIPITABLE WATER FETCH AIMED AT NORTHERN
WASHINGTON AND THE NORTH IDAHO PANHANDLE. MODELS ARE IN GOOD
AGREEMENT WITH THIS FETCH REMAINED AIMED OVER THESE AREAS WITH
INCREASED ISENTROPIC ASCENT THIS AFTERNOON. THIS WILL LEAD TO
INCREASING RAIN AND HIGH MOUNTAIN SNOW NORTH OF HIGHWAY 2
TODAY...WITH MUCH LOWER PRECIPITATION CHANCES SOUTH OF THIS AREA.
PRECIPITATION WILL ALSO KEEP THE AIR MASS MUCH COOLER NORTH OF
HIGHWAY 2 SO HIGH TEMPERATURES WERE LOWERED FROM PREVIOUS
FORECAST...WITH VERY LITTLE CHANGES ELSEWHERE. THERE WILL BE A
PRONOUNCED TEMPERATURE GRADIENT TODAY WITH MOUNTAIN HIGHS IN THE
30S AND VALLEY HIGHS IN THE 40S OVER THE NORTHERN AREAS...WHILE
OVER SOUTHEAST WASHINGTON 850MB TEMPS OF +10C WILL SUPPORT
MOUNTAIN TEMPS IN THE 50S AND VALLEY HIGHS IN THE 60S.

CONCERNING THE FLOOD WARNING FOR THE ST. JOE RIVER AT ST.
MARIES...THE FLOOD WARNING REMAINS IN EFFECT WITH THE RIVER
EXPECTED TO REACH FLOOD STAGE TODAY WITH MINOR FLOODING EXPECTED.
PLEASE SEE FLOOD STATEMENT FOR MORE SPECIFIC DETAILS.

ATTENTION WILL NOW BE SHIFTING TO THE STRENGTHENING SYSTEM THAT
MOVES THROUGH TONIGHT AND TOMORROW. THIS WILL KEEP THE FLOOD
POTENTIAL ELEVATED OVER NORTH IDAHO WITH MORE RAIN EXPECTED ON TOP
OF SATURATED SOILS. JW

&&

.AVIATION...
18Z TAFS...LIGHT RAIN WILL INCREASE THIS AFTERNOON NORTH OF THE
HIGHWAY 2 CORRIDOR.  THERE IS A CHANCE OF -RA AT KEAT/KGEG/KSFF/KCOE
BUT MOST OF THIS ACTIVITY SHOULD STAY NORTH OF THESE AREAS.
RELATIVELY WEAK FORCING AND MOISTURE TRANSPORT SHOULD PREVENT
SHOWERS FROM DRAGGING CEILINGS BELOW 2500 FEET THROUGH EARLY
EVENING. A SURFACE LOW EMERGING IN CENTRAL AND EASTERN WASHINGTON
THIS EVENING WILL ENHANCE THE INFLUX OF MOISTURE OVER A WARM FRONT
IN NORTHEAST WASHINGTON AND NORTH IDAHO. PRECIPITATION COVERAGE WILL
INCREASE ESPECIALLY NORTH AND EAST OF SPOKANE AFTER 03Z.  JW

&&

.PRELIMINARY POINT TEMPS/POPS...
SPOKANE        56  42  48  30  48  33 /  40  70  90  80  20  10
COEUR D'ALENE  54  41  47  30  46  32 /  50  80 100  90  30  10
PULLMAN        59  43  48  31  46  32 /  20  60 100  70  50  10
LEWISTON       66  48  54  35  52  36 /  10  60  90  50  40  10
COLVILLE       48  39  49  32  52  32 /  80  90 100  80  20  20
SANDPOINT      48  38  46  31  46  32 /  60  90 100  90  30  10
KELLOGG        52  37  43  31  46  31 /  50  90 100  90  60  20
MOSES LAKE     65  43  56  32  56  34 /  10  50  50  20  10   0
WENATCHEE      57  41  54  33  55  36 /  20  40  40  10  10   0
OMAK           52  41  55  32  57  33 /  50  60  60  20  10   0

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...NONE.
WA...NONE.
&&
Hazardous weather outlook, Apr 1, 6:12 AM PDT, 8 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPOKANE WA
612 AM PDT FRI APR 1 2011

IDZ001-004-WAZ037-021400-
NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS-
NORTHEAST MOUNTAINS-
612 AM PDT FRI APR 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO AND
NORTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

RIVERS AND STREAMS WILL CONTINUE TO RUN HIGH AFTER RECENT RAINS.
MORE LIGHT RAIN IS TODAY. BY THIS EVENING...RAIN MAY BECOME
MODERATE TO LOCALLY HEAVY OVER THE FAR NORTHERN IDAHO PANHANDLE
AND OVER THE MOUNTAINS OF NORTHEAST WASHINGTON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

MODERATE TO LOCALLY HEAVY RAIN WILL PERSIST INTO SATURDAY EVENING
OVER THE NORTHERN AND CENTRAL IDAHO PANHANDLE. THE COMBINATION OF
RAIN AND MELTING SNOW WILL CAUSE RENEWED RISES ON RIVERS AND
STREAMS. THERE WILL ALSO BE THE THREAT OF MUDSLIDES AND ROCK
SLIDES IN THE STEEP TERRAIN OF THE IDAHO PANHANDLE. SOIL IS
SATURATED...AND WILL NOT HAVE A CHANCE TO DRY OUT BEFORE MORE RAIN
ARRIVES.

BY SATURDAY NIGHT...SNOW LEVELS WILL FALL...AND ACCUMULATING SNOW
WILL BE POSSIBLE IN THE MOUNTAINS. TRAVELERS SHOULD ANTICIPATED
WINTER DRIVING CONDITIONS ABOVE 4000 FEET BY LATE SATURDAY
NIGHT...INCLUDING LOOKOUT PASS ON INTERSTATE 90.

IDZ002-003-026-027-WAZ032>036-038-041-043-044-021400-
COEUR D'ALENE AREA-IDAHO PALOUSE-LEWISTON AREA-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-
OKANOGAN HIGHLANDS-WENATCHEE AREA-OKANOGAN VALLEY-
WATERVILLE PLATEAU-
612 AM PDT FRI APR 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO...
NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL
WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND
SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ANOTHER ROUND OF RAIN ON SATURDAY WILL BRING MORE RISES ON RIVERS
AND STREAMS IN THE IDAHO PANHANDLE AND FAR EASTERN WASHINGTON.

WAZ031-042-021400-
NORTHEAST BLUE MOUNTAINS-EAST SLOPES NORTHERN CASCADES-
612 AM PDT FRI APR 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
WASHINGTON AND SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

ANOTHER ROUND OF MODERATE TO HEAVY RAIN ALONG THE CASCADE CREST
IS LIKELY THIS AFTERNOON INTO TONIGHT. SOME SMALL STREAMS AND
CREEKS WILL EXPERIENCE RISES BY TONIGHT. THERE IS ALSO AN
ELEVATED THREAT OF LOCALIZED ROCK SLIDES AND MUD SLIDES DUE TO THE
SATURATED NATURE OF THE SOIL FROM RECENT RAINS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PRECIPITATION WILL CHANGE TO WET SNOW SATURDAY NIGHT. MOTORISTS
MAY ENCOUNTER WINTER DRIVING CONDITIONS WHILE DRIVING OVER
MOUNTAIN PASSES SATURDAY NIGHT INTO SUNDAY MORNING. THE NEXT STORM
SYSTEM WILL ARRIVE ON MONDAY AND WILL HAVE THE POTENTIAL TO
PRODUCE MORE MOUNTAIN SNOW.

Nearby

Flood Watches in Idaho, 2011Every flood watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.